Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the partitions of a group and the resulting classification


Author: J. W. Young
Journal: Bull. Amer. Math. Soc. 33 (1927), 453-461
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 3 (1927), 257--268
Cited work: Bull. Amer. Math. Soc., Volume 12, Number 9 (1906), 446--449
MathSciNet review: 1561400
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04405-6